Alert archive / Alabama / Special Marine Warnings in 2021
Special Marine Warning 385, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Oct 27, 2021, 11:36 PM CDT. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2021, 11:36 PM CDT (04:36 UTC)
- Expired
- Oct 28, 2021, 1:00 AM CDT
- In force
- 84 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 50.0 mph
The radar
The Eglin Afb radar (KEVX), 88 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2227 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
746
WHUS54 KMOB 280436
SMWMOB
GMZ634>636-655-670-675-280600-
/O.NEW.KMOB.MA.W.0385.211028T0436Z-211028T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mobile AL
1136 PM CDT Wed Oct 27 2021
The National Weather Service in Mobile has issued a
* Special Marine Warning for...
Coastal waters from Okaloosa-Walton County Line to Pensacola FL out
20 NM...
Eastern Choctawhatchee Bay...
Pensacola Bay Area including Santa Rosa Sound...
Waters from Okaloosa-Walton County Line to Pensacola FL from 20 to
60 NM...
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM...
Western Choctawhatchee Bay...
* Until 100 AM CDT.
* At 1134 PM CDT, severe thunderstorms capable of producing
waterspouts were located along a line extending from 7 nm south of
Pensacola Beach to 42 nm southwest of Oriskany Reef, moving
northeast at 45 knots.
HAZARD...Waterspouts and wind gusts in excess of 50 knots.
SOURCE...Radar.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Boats could suffer significant structural
damage in high winds. Small craft could capsize in
suddenly higher waves.
* Locations impacted include...
Destin, East Bay, Okaloosa Pier, Pensacola Bay Bridge, Garcon Point
Bridge, West Santa Rosa Sound, Okaloosa Deep Water Reef, Oriskany
Reef, Fort Walton Liberty Ship Reef and East Pass At Destin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Florida...and the adjacent coastal waters.
Move to safe harbor immediately as gusty winds and high waves are
expected.
Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.
&&
LAT...LON 2936 8648 2939 8666 2932 8718 3040 8722
3045 8707 3060 8702 3050 8702 3044 8689
3046 8695 3036 8720 3038 8691 3032 8721
3047 8615 3043 8616 3040 8609 3043 8625
3040 8652 3038 8639 2926 8640
TIME...MOT...LOC 0434Z 211DEG 47KT 3021 8714 2943 8744
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...50KTS
$$
MM2 follow-up statements
490
FZUS74 KMOB 280509
MWSMOB
Marine Weather Statement
National Weather Service Mobile AL
1209 AM CDT Thu Oct 28 2021
GMZ634-280518-
/O.CAN.KMOB.MA.W.0385.000000T0000Z-211028T0600Z/
1209 AM CDT Thu Oct 28 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Pensacola Bay Area including Santa Rosa Sound...
The thunderstorms have moved out of the warned area, thus the
warning has been allowed to expire.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Florida...and the adjacent coastal waters.
LAT...LON 2936 8648 2939 8666 2932 8718 2998 8720
2999 8718 3032 8722 3047 8615 3043 8616
3041 8612 3043 8625 3040 8652 3038 8651
3038 8639 2926 8640
TIME...MOT...LOC 0508Z 281DEG 18KT 3043 8672 2965 8703
$$
GMZ635-636-655-670-675-280600-
/O.CON.KMOB.MA.W.0385.000000T0000Z-211028T0600Z/
1209 AM CDT Thu Oct 28 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 100 AM CDT...
For the following areas...
Coastal waters from Okaloosa-Walton County Line to Pensacola FL out
20 NM...
Eastern Choctawhatchee Bay...
Waters from Okaloosa-Walton County Line to Pensacola FL from 20 to 60
NM...
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM...
Western Choctawhatchee Bay...
At 1208 AM CDT, severe thunderstorms capable of producing waterspouts
were located along a line extending from near Mary Esther to 23 nm
south of Oriskany Reef, moving east at 20 knots.
HAZARD...Waterspouts and wind gusts to 40 knots.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
Locations impacted include...
East Choctawhatchee Bay, Okaloosa Deep Water Reef, Oriskany Reef,
Okaloosa Pier, Mid Bay Bridge and Fort Walton Liberty Ship Reef.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Florida...and the adjacent coastal waters.
Move to safe harbor immediately as gusty winds and high waves are
expected.
Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.
&&
LAT...LON 2936 8648 2939 8666 2932 8718 2998 8720
2999 8718 3032 8722 3047 8615 3043 8616
3041 8612 3043 8625 3040 8652 3038 8651
3038 8639 2926 8640
TIME...MOT...LOC 0508Z 281DEG 18KT 3043 8672 2965 8703
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$613
FZUS74 KMOB 280602
MWSMOB
Marine Weather Statement
National Weather Service Mobile AL
102 AM CDT Thu Oct 28 2021
GMZ635-636-655-670-675-280611-
/O.EXP.KMOB.MA.W.0385.000000T0000Z-211028T0600Z/
102 AM CDT Thu Oct 28 2021
...THE SPECIAL MARINE WARNING EXPIRED AT 100 AM CDT...
The affected areas were...
Coastal waters from Okaloosa-Walton County Line to Pensacola FL out
20 NM...
Eastern Choctawhatchee Bay...
Waters from Okaloosa-Walton County Line to Pensacola FL from 20 to 60
NM...
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM...
Western Choctawhatchee Bay...
The thunderstorms have moved out of the area, thus the warning has
been allowed to expire. However, additional strong thunderstorms
have developed in the marine area, and necessitated a new special
marine warning until 2AM CDT.
A Tornado Watch remains in effect until 200 AM CDT for northwestern
Florida...and the adjacent coastal waters.
LAT...LON 2936 8648 2939 8666 2932 8718 2998 8720
2999 8718 3032 8722 3047 8615 3043 8616
3041 8612 3043 8625 3040 8652 3038 8651
3038 8639 2926 8640
TIME...MOT...LOC 0601Z 211DEG 47KT 3102 8631 3024 8662
$$
MMWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Oct 27, 10:45 PM CDT, 51 minutes earlier.
Area forecast discussion, Oct 27, 10:45 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1045 PM CDT Wed Oct 27 2021
.NEAR TERM /Now Through Friday/...A negatively tilted longwave trof
over the central states undergoes an unusual evolution and forms a
large upper low centered over the Ohio/Mississippi River confluence
on Thursday which then progresses slowly eastward through Friday. An
associated surface low located just east of the southern portion of
the upper trof occludes tonight near the Missouri/Arkansas border
and follows the evolving upper low to near the Ohio/Mississippi
River confluence on Thursday. A warm front currently extends from
the coast of the western Florida panhandle into Baldwin county
Alabama where it intersects a pre-frontal trof extending from the
surface low down into coastal Alabama. A cold front follows
behind the pre-frontal trof and extends from the surface low into
extreme southeast Louisiana. An area of strong to potentially
severe storms oriented generally along the pre-frontal trof
sweeps rapidly through the forecast area with the advancing pre-
frontal trof, exiting east of the area potentially as early as 7z,
with the cold front following a few hours later. The warm front
maintains a general southeast-northwest orientation meanwhile and
is the most important limiting factor for severe weather
"ingredients" in this event given plenty of favorable deep layer
shear and strong deep layer lift shifting eastward across the
area. SBCAPE values within the warm sector will primarily range
from 500-1000 J/kg although some CAMS (Convection Allowing Models)
suggest values around 1500 J/kg are possible near the coast. The
Storm Prediction Center's Slight Risk of severe area does a great
job of delineating where the better instability will be present
within the warm section with this event, with the Slight Risk area
encompassing extreme southwest Alabama eastward across the
western Florida panhandle and a small portion of south central
Alabama. Damaging wind gusts look to be the primary threat from
severe storms that develop with a few tornadoes as well. Large
hail to a quarter inch is possible.
Dry conditions will prevail on Thursday except for some wrap
around precipitation which will affect interior southeast
Mississippi and interior southwest Alabama in the afternoon. For
Friday, have gone with mainly slight chance pops for the entire
area mainly due to a series of shortwaves which move across the
area combined with sufficient moisture seen in model soundings.
Lows tonight range from the upper 50s to lower 60s along and west
of I-65 with lower to upper 60s east of I-65. Lows Thursday night
will be cooler and range from the lower 50s inland to the mid 50s
at the coast. Highs on Thursday range from the upper 60s to lower
70s along and west of I-65 while further to the east mid to upper
70s are expected. Highs on Friday continue with the cooling trend
and range from the upper 50s to lower 60s over much of the
interior area to the mid/upper 60s at the coast. A High Risk of
rip currents is in effect through Friday night, and a High Surf
Warning is in effect through 7 pm Friday for large breaking waves
up to around 8 feet. A Coastal Flood Advisory is in effect until
8 am Thursday for the potential of minor coastal flooding. A Wind
Advisory is in effect until 7 pm Thursday for the entire forecast
area due to the potential of frequent gusts of 30 to 35 mph. /29
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 7 PM CDT Thursday for ALZ051>060-261>266.
Coastal Flood Advisory until 8 AM CDT Thursday for ALZ263>266.
High Rip Current Risk through late Friday night for ALZ265-266.
High Surf Warning until 7 PM CDT Friday for ALZ265-266.
FL...Wind Advisory until 7 PM CDT Thursday for FLZ201>206.
High Rip Current Risk through late Friday night for FLZ202-204-
206.
High Surf Warning until 7 PM CDT Friday for FLZ202-204-206.
MS...Wind Advisory until 7 PM CDT Thursday for MSZ067-075-076-078-079.
GM...Small Craft Advisory until 7 AM CDT Thursday for GMZ630>636-650-
655-670-675.
Small Craft Advisory from 4 PM Friday to 6 PM CDT Saturday for
GMZ650-655-670-675.
Gale Warning from 7 AM Thursday to 4 PM CDT Friday for
GMZ630>636-650-655-670-675.
Small Craft Advisory from 4 PM to 7 PM CDT Friday for GMZ631-632.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Special weather statement, Oct 27, 6:54 PM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
654 PM CDT Wed Oct 27 2021
MSZ075-078-280045-
Stone MS-Perry MS-
654 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of Perry and northern
Stone Counties through 745 PM CDT...
At 653 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles west of
Mclaurin to 7 miles west of Wiggins to 10 miles southeast of
Poplarville. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wiggins, Richton, Perkinston, Beaumont and New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Mississippi.
&&
LAT...LON 3091 8934 3091 8914 3143 8915 3143 8884
3091 8883 3091 8888 3088 8889 3066 8934
TIME...MOT...LOC 2353Z 230DEG 32KT 3118 8929 3088 8925 3072 8942
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Oct 27, 8:26 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
826 PM CDT Wed Oct 27 2021
ALZ261-263-MSZ079-280215-
Mobile Central AL-Mobile Inland AL-George MS-
826 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of northwestern Mobile
and eastern George Counties through 915 PM CDT...
At 825 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles northeast of
Lucedale to 8 miles west of Wilmer to 8 miles west of Wade. Movement
was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lucedale, Chunchula, Semmes, Tanner Williams and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Mississippi. A Tornado Watch also remains in effect until 100 AM CDT
for southwestern Alabama.
&&
LAT...LON 3074 8841 3073 8874 3080 8869 3098 8859
3098 8804 3069 8831 3067 8841
TIME...MOT...LOC 0125Z 252DEG 25KT 3096 8849 3083 8851 3068 8870
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MMSpecial weather statement, Oct 27, 8:59 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
859 PM CDT Wed Oct 27 2021
ALZ261>264-280245-
Baldwin Central AL-Baldwin Inland AL-Mobile Central AL-
Mobile Inland AL-
859 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of central Mobile and
west central Baldwin Counties through 945 PM CDT...
At 859 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles southwest of
Movico to 4 miles west of Grand Bay. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Prichard, Daphne, Tillmans Corner, Saraland, Bay
Minette, Chickasaw, Satsuma, Spanish Fort, Creola, Chunchula,
Stockton, Stapleton, Axis, Semmes, Tanner Williams, I65 And I165,
Mobile Regional Airport, I65 And AL 225 and I65 And AL 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for south central
and southwestern Alabama.
&&
LAT...LON 3058 8791 3075 8793 3068 8795 3067 8795
3069 8794 3065 8793 3065 8794 3068 8800
3074 8803 3067 8802 3067 8803 3075 8804
3055 8809 3056 8841 3071 8841 3103 8820
3104 8762 3099 8760 3055 8786
TIME...MOT...LOC 0159Z 265DEG 30KT 3100 8809 3048 8841
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Oct 27, 9:38 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
938 PM CDT Wed Oct 27 2021
ALZ261>263-265-280330-
Mobile Coastal AL-Baldwin Inland AL-Mobile Central AL-
Mobile Inland AL-
938 PM CDT Wed Oct 27 2021
...A strong thunderstorm will impact portions of Mobile and west
central Baldwin Counties through 1030 PM CDT...
At 937 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Grand Bay, moving north at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Grand Bay, Bayou La Batre, Creola,
Chunchula, Gulfcrest, Axis, Semmes, Tanner Williams, I65 And I165,
Mobile Regional Airport, I65 And AL 158 and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for southwestern
Alabama.
&&
LAT...LON 3044 8840 3069 8841 3104 8823 3093 8781
3079 8792 3080 8792 3092 8791 3080 8799
3069 8801 3074 8803 3067 8802 3067 8803
3068 8803 3075 8804 3074 8805 3061 8805
3038 8823
TIME...MOT...LOC 0237Z 201DEG 45KT 3049 8834
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Oct 27, 10:54 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
1054 PM CDT Wed Oct 27 2021
ALZ266-FLZ201>204-280445-
Baldwin Coastal AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
1054 PM CDT Wed Oct 27 2021
...A strong thunderstorm will impact portions of eastern Baldwin,
central Santa Rosa and southeastern Escambia Counties through 1145 PM
CDT...
At 1054 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 6 miles southeast of Lillian, or 6 miles
southwest of Warrington, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ensley, Gonzalez, Pace, Milton, Bagdad, Lillian, Myrtle Grove,
Navarre, Pensacola Beach, Point Baker, Navarre Beach, Pea Ridge,
Roeville and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for southwestern
Alabama...and northwestern Florida.
&&
LAT...LON 3037 8744 3045 8735 3038 8746 3046 8750
3086 8707 3039 8680 3032 8721 3033 8720
3044 8688 3060 8702 3057 8700 3044 8709
3058 8718 3037 8732 3032 8726 3032 8728
3031 8736
TIME...MOT...LOC 0354Z 229DEG 29KT 3034 8738
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Oct 27, 11:26 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
1126 PM CDT Wed Oct 27 2021
FLZ203-205-206-280515-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Inland FL-
1126 PM CDT Wed Oct 27 2021
...A strong thunderstorm will impact portions of southern Okaloosa
and east central Santa Rosa Counties through 1215 AM CDT...
At 1124 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Mary Esther, moving northeast at 50 mph.
Another line of strong thunderstorms was located from near Harold,
southwest through Woodlawn Beach, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Florida.
&&
LAT...LON 3038 8651 3040 8662 3039 8680 3041 8666
3041 8678 3040 8679 3041 8680 3045 8680
3044 8682 3045 8685 3072 8699 3074 8639
3045 8639 3045 8642 3040 8642 3040 8639
3038 8640
TIME...MOT...LOC 0424Z 205DEG 45KT 3040 8668
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 8:34 PM CDT | Special Marine Warning | MOB | 86 min | |
| Oct 27, 8:46 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Oct 27, 8:53 PM CDT | Tornado Warning | MOB | Mobile | 35 min |
| Oct 27, 8:59 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Oct 27, 9:08 PM CDT | Tornado Warning | MOB | Mobile | 25 min |
| Oct 27, 9:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Oct 27, 9:38 PM CDT | Special Weather Statement | MOB | Mobile | 52 min |
| Oct 27, 9:43 PM CDT | Special Marine Warning | MOB | 92 min | |
| Oct 27, 9:55 PM CDT | Areal Flood Advisory | MOB | Baldwin, Escambia | 3 hr |
| Oct 27, 10:11 PM CDT | Special Marine Warning | MOB | 94 min | |
| Oct 27, 10:56 PM CDT | Special Marine Warning | MOB | 49 min | |
| Oct 27, 11:14 PM CDT | Special Marine Warning | MOB | 91 min | |
| Oct 28, 12:58 AM CDT | Special Marine Warning | MOB | 62 min | |
| Oct 28, 1:54 AM CDT | Special Marine Warning | MOB | 51 min | |
| Oct 28, 2:44 AM CDT | Special Marine Warning | MOB | 16 min | |
| Oct 28, 7:51 AM CDT | High Wind Warning | MOB | Baldwin, Mobile | 26 hr |
| Oct 28, 7:51 AM CDT | Wind Advisory | MOB | Baldwin, Covington, Escambia, Mobile | 31 hr |
| Oct 27, 10:54 PM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 51 min |
| Oct 27, 11:11 PM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 5 hr |
| Oct 27, 11:26 PM CDT | Special Weather Statement | MOB | Okaloosa | 49 min |
| Oct 27, 11:49 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 41 min |
| Oct 28, 12:31 AM CDT | Flash Flood Warning | MOB | Okaloosa | 5 hr |
| Oct 27, 7:11 PM CDT | Flash Flood Warning | MOB | Stone | 4 hr |
| Oct 27, 7:39 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 51 min |
| Oct 27, 7:57 PM CDT | Areal Flood Advisory | MOB | George, Greene, Perry, Stone | 3 hr |
| Oct 27, 8:26 PM CDT | Special Weather Statement | MOB | George | 49 min |
| Oct 27, 9:08 PM CDT | Flash Flood Warning | MOB | George, Stone | 4 hr |
Nearby
Special Marine Warnings in Alabama, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.